Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 34, NWS Kansas City, MO

April 27, 2016Clay County, Ray County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 27, 2016, 3:15 AM CDT for Clay County, Ray County, Missouri. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 3:15 AM CDT (08:15 UTC)
Expired
Apr 28, 2016, 11:26 AM CDT
In force
32 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Moderate

Counties Clay County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 53 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fishing River near Mosby (MBYM7).

Action stage
12 ft
Minor stage
18 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

520 
WGUS43 KEAX 270815
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
315 AM CDT WED APR 27 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Fishing River near Mosby affecting Clay and Ray Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-177-280815-
/O.NEW.KEAX.FL.W.0034.160427T0815Z-160428T1626Z/
/MBYM7.2.ER.160427T0749Z.160427T1100Z.160427T1626Z.NO/
315 AM CDT WED APR 27 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Fishing River near Mosby.
* until Thursday morning.
* At  3:07 AM Wednesday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.0 feet by this
  morning. The river will fall below flood stage late this morning.
* At 27.0 feet...East Mosby Road is flooded. All roads into or out of
  Mosby are under water and impassable. Water also reaches the bottom
  of the northbound U.S. Highway 69 bridge.
* At 26.0 feet...6th Street is flooded. East Mosby Road is the only 
  passable road into or out of town.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd 
  Street on the south side of Mosby are flooded. 6th Street and East 
  Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   19.2   Wed 03 AM   27.0 this morning
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$
4 follow-up statements
419 
WGUS83 KEAX 271118
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
618 AM CDT WED APR 27 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Fishing River near Mosby affecting Clay and Ray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-177-281118-
/O.EXT.KEAX.FL.W.0034.000000T0000Z-160428T2229Z/
/MBYM7.1.ER.160427T0749Z.160427T1300Z.160427T2229Z.NO/
618 AM CDT WED APR 27 2016

The Flood Warning continues for
  The Fishing River near Mosby.
* until Thursday afternoon.
* At  6:10 AM Wednesday the stage was 24.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.3 feet by this
  morning. The river will fall below flood stage late this afternoon.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd 
  Street on the south side of Mosby are flooded. 6th Street and East 
  Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   24.0   Wed 06 AM   25.3 this morning
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
  

$$
802 
WGUS83 KEAX 271300
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
800 AM CDT WED APR 27 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Fishing River near Mosby affecting Clay and Ray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-177-281300-
/O.CON.KEAX.FL.W.0034.000000T0000Z-160428T2229Z/
/MBYM7.1.ER.160427T0749Z.160427T1400Z.160427T2229Z.NO/
800 AM CDT WED APR 27 2016

The Flood Warning continues for
  The Fishing River near Mosby.
* until Thursday afternoon.
* At  7:31 AM Wednesday the stage was 24.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.2 feet by late
  this morning. The river will fall below flood stage late this 
  afternoon.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd 
  Street on the south side of Mosby are flooded. 6th Street and East 
  Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   24.9   Wed 08 AM   25.2 late this morning
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
  

$$
668 
WGUS83 KEAX 271737
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1237 PM CDT WED APR 27 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Fishing River near Mosby affecting Clay and Ray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-177-281737-
/O.EXT.KEAX.FL.W.0034.000000T0000Z-160429T0120Z/
/MBYM7.1.ER.160427T0749Z.160427T1338Z.160428T0120Z.NO/
1237 PM CDT WED APR 27 2016

The Flood Warning continues for
  The Fishing River near Mosby.
* until Thursday evening.
* At 12:07 PM Wednesday the stage was 24.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd 
  Street on the south side of Mosby are flooded. 6th Street and East 
  Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   24.9   Wed 12 PM   24.2 this afternoon
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$
899 
WGUS83 KEAX 280526
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1226 AM CDT THU APR 28 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Fishing River near Mosby affecting Clay and Ray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-177-280556-
/O.CAN.KEAX.FL.W.0034.000000T0000Z-160429T0120Z/
/MBYM7.1.ER.160427T0749Z.160427T1338Z.000000T0000Z.NO/
1226 AM CDT THU APR 28 2016

The Flood Warning is cancelled for
  The Fishing River near Mosby.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 15.0 feet after midnight this morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18                      15.0 after midnight this 
                                          morning
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 27, 12:19 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Apr 27, 12:19 AM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1219 AM CDT WED APR 27 2016

.Discussion...
Issued at 432 PM CDT TUE APR 26 2016

Convection got started early this morning in response to a little
vorticity max crossing a stalled front roughly along I-70, then the
low level jet kicked in and helped organize the early morning cells
into a progressive bow echo that moved across Missouri, roughly
along a line from St Joseph and Kansas City east-southeast through
Sedalia and Boonville. Rain totals of 1 to 2 inches, with locally
higher amounts, where noted along the path of the bow echo along
with some hail and wind reports, which will all factor into the
forecast for this evening. Otherwise, the bow echo has left behind a
significantly strong enough cold pool to push the stalled front from
I-70 south of the forecast region this afternoon, placing the
outflow boundary across Allen and Bourbon counties in Kansas just to
the southwest of our area, wrapping back up into the surface low
still located across central Kansas. This outflow boundary will be
the focus for more convection late this afternoon and evening.

Rest of the afternoon...Atmospheric recovery along the outflow
boundary, and points southwest, have returned into the 3000+ J/KG
range with effective southwest shear values of 40+ knots. This has
proven more than sufficient to result in severe thunderstorms just to
our west with convection starting to bubble up again in south
central Kansas along the dry line -extending south from the Wichita-
and also along the outflow boundary from Concordia, KS southeast to
Mound City, KS. However currently, steering winds up through 850mb
are from due south with 700mb winds south-southeast. As a result the
storms are lifting north-northeast so it will take till some time
for more than isolated thunderstorm activity to spread back across
our section of eastern Kansas and western Missouri. As the parent
upper level trough lifts and pivots late tonight it will become
increasingly negatively tilted, allowing more cold air in aloft thus
keeping the atmosphere unstable well into the overnight hours. This
could help fuel storms late into the overnight hours, keeping the
severe potential going late into the night as the low level jet veers
over into northwest Missouri. As a result, severe weather is
favorable for both damaging winds and large hail along with isolated
tornadoes both early this evening and late tonight. Expect storms to
persist through much of the night with ongoing activity possibly
lingering through sunrise Wednesday. Additionally, heavy rain is
expected to accompany these storms, and given the rainfall this
morning -especially across northwestern Missouri and northeast
Kansas- we have issued a flash flood watch for tonight to cover areas
along the state line.

Speaking of Wednesday...morning activity should be lifting northeast
and then likely result in a break in convection by the late morning
hours. However, the parent upper level trough will be pivoting
across above northwest Missouri with cold air sliding in aloft.
Resulting steepening lapse rates and could result in some low topped
thunderstorms, particularly in northwest Missouri and adjacent areas
of northeast Kansas. However, working against these low topped
storms will be the fact that the parent low will push the jet axis
east putting the better shear to the east of where the low top
storms would be expected. But, this still leaves the possibility open
for low topped severe weather in areas near the Iowa border east and
southeast into northeast and central Missouri Wednesday afternoon.
Any stormy activity Wednesday will likely continue to the northeast
thus leaving the region storm free by Thursday.

Attention then turns towards the weekend as another trough exits the
Desert Southwest by moving northeast across the Plains States. This
trough currently looks to be trending just far enough south to take
the focus for severe weather and put it to our south. But, we could
still get plenty of storms starting again Friday and lasting through
at least Saturday with more storms possible into Sunday. We will
want to watch for flooding potential given the rainfall totals
expected this work week, but currently the sever threat for the
weekend looks low at this time.

&&

.Aviation...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1219 AM CDT WED APR 27 2016

Showers with embedded thunder will continue over the next few hours
at all TAF sites, then should push out of the area between 09z and
12z. Winds will veer gradually from north northeast to the southeast
overnight, then to the southwest after sunrise. Another round of a few
showers and isolated storms are possible Wednesday afternoon, but the
probability of these storms impacting the TAF sites is too low to
warrant a mention at this time.

&&

.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch until 7 AM CDT this morning for MOZ001>004-
     011>014-020>022-028>030-037-038-043-044-053-054.

&&

Discussion...Cutter
Aviation...Laflin
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 21 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT TUE APR 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
534 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS
COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE
WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL
CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS.
ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE
WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Apr 26, 11:36 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND DMG     2 ENE LOUISBURG         38.63N 94.65W
04/26/2016                   MIAMI              KS   EMERGENCY MNGR

            NUMEROUS TREES DOWN FROM LOUISBURG EAST NORTHEAST TO MO
            STATE LINE.

&&
Local storm report, Apr 26, 11:43 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             OVERLAND PARK           38.98N 94.67W
04/26/2016  E0.75 INCH       JOHNSON            KS   PUBLIC

1014 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   LAW ENFORCEMENT

            WATER 3 INCHES OVER ROADWAY AT 155TH AND STONERIDGE.

1043 PM     FLASH FLOOD      LEAVENWORTH             39.31N 94.92W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            8 INCHES OF WATER OVER ROAD AT K92 AND JUST SOUTHWEST OF
            LECOMPTON ROAD.

1044 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            WATER OVER ROADWAY AT 166TH AND KRIEDER RD

1119 PM     FLASH FLOOD      3 N LIBERTY             39.29N 94.42W
04/26/2016                   CLAY               MO   LAW ENFORCEMENT

            UP TO 6 INCHES OF WATER OVER ROADWAY JUST NORTH OF
            LIBERTY.

1124 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            6TH STREET FROM CROOKED TO WEST STREET CLOSED. NUMEROUS
            REPORTS OF HIGH WATER COVERING ROADWAYS IN PLATTE COUNTY

1124 PM     FLASH FLOOD      EDGERTON                38.76N 95.01W
04/26/2016                   JOHNSON            KS   LAW ENFORCEMENT

            WATER OVER BRIDGE AT GROVE CREEK AND B HWY.

1136 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            9 HIGHWAY NORTH OF COFFEE RD TO 8500 BLOCK CLOSED. MDOT
            NOTIFIED.

&&
Special weather statement, Apr 27, 12:17 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT WED APR 27 2016

KSZ060-MOZ043-053-054-270545-
LINN KS-HENRY MO-BATES MO-CASS MO-
1217 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN...SOUTHEASTERN
CASS...BATES AND SOUTHWESTERN HENRY COUNTIES UNTIL 1245 AM CDT...

AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF BUTLER...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUTLER...ADRIAN...RICH HILL...PLEASANTON...HUME...AMSTERDAM...AMORET...
ROCKVILLE...FOSTER...MERWIN...PASSAIC...BALLARD AND WORLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EAST CENTRAL KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3805 9425 3806 9454 3804 9469 3836 9469
      3839 9461 3841 9461 3848 9453 3847 9404
      3821 9403 3821 9405 3804 9406 3804 9411
      3806 9413 3804 9420 3805 9421 3803 9423
TIME...MOT...LOC 0516Z 231DEG 30KT 3826 9452

WELSH
Special weather statement, Apr 27, 12:44 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 AM CDT WED APR 27 2016

MOZ053-054-270630-
HENRY MO-BATES MO-
1244 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BATES AND SOUTH
CENTRAL HENRY COUNTIES UNTIL 130 AM CDT...

AT 1243 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
APPLETON CITY TO NEAR SCHELL CITY TO 11 MILES NORTHEAST OF WALKER TO
NEAR EL DORADO SPRINGS...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
APPLETON CITY...DEEPWATER...ROCKVILLE AND BROWNINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL MISSOURI.

LAT...LON 3805 9410 3804 9411 3806 9413 3805 9419
      3812 9424 3832 9367 3820 9361 3821 9398
      3818 9405 3803 9406 3803 9409
TIME...MOT...LOC 0543Z 244DEG 41KT 3813 9415 3806 9410 3797 9403 3783
9406

JULY
Local storm report, Apr 27, 1:00 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND DMG     PARKER                  38.33N 94.99W
04/26/2016                   LINN               KS   EMERGENCY MNGR

            A FEW TREES DOWN

&&
Local storm report, Apr 27, 1:57 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
157 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             OLATHE                  38.89N 94.81W
04/26/2016  E1.00 INCH       JOHNSON            KS   EMERGENCY MNGR

0958 PM     TSTM WND DMG     PARKER                  38.33N 94.99W
04/26/2016                   LINN               KS   EMERGENCY MNGR

            A FEW TREES DOWN

1008 PM     HAIL             5 W PAOLA               38.58N 94.96W
04/26/2016  E1.00 INCH       MIAMI              KS   EMERGENCY MNGR

1008 PM     HAIL             2 SSW EDGERTON          38.74N 95.02W
04/26/2016  E1.50 INCH       JOHNSON            KS   STORM CHASER

1011 PM     HAIL             OVERLAND PARK           38.98N 94.67W
04/26/2016  E0.75 INCH       JOHNSON            KS   PUBLIC

1014 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   LAW ENFORCEMENT

            WATER 3 INCHES OVER ROADWAY AT 155TH AND STONERIDGE.

1021 PM     HAIL             SHAWNEE                 39.01N 94.81W
04/26/2016  E1.00 INCH       JOHNSON            KS   PUBLIC

1023 PM     TSTM WND DMG     2 ENE LOUISBURG         38.63N 94.65W
04/26/2016                   MIAMI              KS   EMERGENCY MNGR

            NUMEROUS TREES DOWN FROM LOUISBURG EAST NORTHEAST TO MO
            STATE LINE.

1025 PM     HAIL             5 S LENEXA              38.88N 94.74W
04/26/2016  E1.00 INCH       JOHNSON            KS   EMERGENCY MNGR

1026 PM     HAIL             6 SSE OLATHE            38.81N 94.78W
04/26/2016  E1.00 INCH       JOHNSON            KS   PUBLIC

1036 PM     HAIL             3 NNW CLEVELAND         38.72N 94.61W
04/26/2016  E1.75 INCH       CASS               MO   TRAINED SPOTTER

1041 PM     TSTM WND GST     1 S RAYMORE             38.79N 94.45W
04/26/2016  E60.00 MPH       CASS               MO   BROADCAST MEDIA

1043 PM     FLASH FLOOD      LEAVENWORTH             39.31N 94.92W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            8 INCHES OF WATER OVER ROAD AT K92 AND JUST SOUTHWEST OF
            LECOMPTON ROAD.

1044 PM     TSTM WND DMG     4 E LOUISBURG           38.62N 94.61W
04/26/2016                   CASS               MO   LAW ENFORCEMENT

            SEMI OVERTURNED AT 2 HIGHWAY AND STATE LINE...HEARD ON
            POLICE SCANNER

1044 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            WATER OVER ROADWAY AT 166TH AND KRIEDER RD

1045 PM     FUNNEL CLOUD     1 N ARCHIE              38.50N 94.35W
04/26/2016                   CASS               MO   STORM CHASER

            DOES NOT APPEAR TO BE CONDENSED TO THE GROUND BUT HAD
            ALSO SEEN A FEW POWER FLASHES

1053 PM     TSTM WND GST     1 S RAYMORE             38.79N 94.45W
04/26/2016  E60.00 MPH       CASS               MO   NWS EMPLOYEE

1119 PM     FLASH FLOOD      3 N LIBERTY             39.29N 94.42W
04/26/2016                   CLAY               MO   LAW ENFORCEMENT

            UP TO 6 INCHES OF WATER OVER ROADWAY JUST NORTH OF
            LIBERTY.

1124 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            6TH STREET FROM CROOKED TO WEST STREET CLOSED. NUMEROUS
            REPORTS OF HIGH WATER COVERING ROADWAYS IN PLATTE COUNTY

1124 PM     FLASH FLOOD      EDGERTON                38.76N 95.01W
04/26/2016                   JOHNSON            KS   LAW ENFORCEMENT

            WATER OVER BRIDGE AT GROVE CREEK AND B HWY.

1136 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            9 HIGHWAY NORTH OF COFFEE RD TO 8500 BLOCK CLOSED. MDOT
            NOTIFIED.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway63 hr
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Buchanan3 days
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAtchison, Holt70 hr
Apr 26, 8:51 PM CDTRiver Flood WarningEAXAndrew, Buchanan12 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXBuchanan, Platte6 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXClay, Jackson, Ray9 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray20 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXChariton, Howard, Saline8 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCooper, Howard5 days
Apr 26, 8:59 PM CDTSpecial Weather StatementEAXGentry31 min
Apr 26, 9:55 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte35 min
Apr 26, 9:57 PM CDTRiver Flood WarningEAXCooper37 hr
Apr 26, 10:13 PM CDTFlash Flood WarningEAXPlatte6 hr
Apr 26, 10:25 PM CDTFlash Flood WarningEAXHolt6 hr
Apr 26, 10:29 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte, Ray46 min
Apr 26, 10:42 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Johnson33 min
Apr 26, 10:46 PM CDTTornado WarningEAXCass18 min
Apr 26, 10:56 PM CDTFlash Flood WarningEAXClay, Jackson, Platte6 hr
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Clay, Henry, Jackson, Johnson and 2 more24 min
Apr 26, 11:33 PM CDTRiver Flood WarningEAXJackson29 hr
Apr 27, 12:16 AM CDTRiver Flood WarningEAXClay, Platte27 hr
Apr 27, 12:17 AM CDTSpecial Weather StatementEAXBates28 min
Apr 27, 12:44 AM CDTSpecial Weather StatementEAXSt. Clair46 min
Apr 27, 1:21 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Apr 27, 1:21 AM CDTRiver Flood WarningEAXCooper, Saline4 days
Apr 27, 4:29 AM CDTRiver Flood WarningEAXCass, Henry, Johnson40 hr
Apr 27, 5:05 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Holt and 2 more18 hr
Apr 27, 6:27 AM CDTRiver Flood WarningEAXRay44 hr
Apr 27, 7:40 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more3 hr
Apr 27, 7:49 AM CDTRiver Flood WarningEAXBates, Cass, Henry55 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Gentry60 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton3 days
Apr 27, 10:32 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more12 hr
Apr 27, 2:08 PM CDTSpecial Weather StatementEAXAtchison37 min
Apr 27, 2:10 PM CDTSevere Thunderstorm WarningEAXAtchison35 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningEAXAtchison15 min
Apr 27, 3:02 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte43 min
Apr 27, 3:15 PM CDTSevere Thunderstorm WarningEAXHolt29 min
Apr 27, 3:19 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte41 min
Apr 27, 3:33 PM CDTSevere Thunderstorm WarningEAXClay, Platte27 min
Apr 27, 3:35 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton40 min
Apr 27, 3:38 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt37 min
Apr 27, 3:45 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth30 min
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb39 min
Apr 27, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte47 min
Apr 27, 4:09 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb, Platte36 min
Apr 27, 4:10 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry35 min
Apr 27, 4:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb46 min
Apr 27, 4:36 PM CDTSevere Thunderstorm WarningEAXAndrew, Clinton, DeKalb, Gentry39 min
Apr 27, 4:38 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Ray37 min
Apr 27, 4:51 PM CDTTornado WarningEAXDaviess24 min
Apr 27, 5:05 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph26 min
Apr 27, 5:08 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison, Worth52 min
Apr 27, 5:12 PM CDTTornado Warning Tornado observedEAXDaviess33 min
Apr 27, 5:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more46 min
Apr 27, 5:38 PM CDTSevere Thunderstorm WarningEAXLafayette22 min
Apr 27, 5:52 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Linn, Mercer, Putnam, Sullivan38 min
Apr 27, 5:53 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Linn, Livingston, Saline52 min
Apr 27, 5:57 PM CDTSevere Thunderstorm WarningEAXLafayette, Saline48 min
Apr 27, 6:30 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon24 min
Apr 27, 6:43 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline47 min
Apr 27, 6:53 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan52 min

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.